MathSciNet Relay Station
MathSciNet bibliographic data
MR240188 (39 #1540) 20.25
Gorenstein, Daniel On the centralizers of involutions in finite groups. J. Algebra 11 1969 243–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement